# SDR SWAA082577

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 40,373 hours, 33,571 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416M
- Part serial: 397597E
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB AND NR 1 ELEVATOR TAB BUSHINGS PER MM.
